# SDR CALA2023012000169

- Difficulty date: January 20, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N27261
- Make and model: Boeing 737-8
- Aircraft serial: 43464
- Aircraft time: 4,477 hours, 1,597 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: 315A6295812
- Part serial: 012581
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HEAT DAMAGE NR 2 ENGINE OTBD THRUST REVERSER HALF. REMOVED NR 2 ENG OTBD THRUST REVERSER IAW AMM 78-31-01-000-801-G00,  INSTALLED NR 2 ENG OTBD T/R ASSY IAW AMM 78-31-01. OPS CK AND LEAK CHECKED GOOD.
